# SDR AALA202405218594

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 84,883 hours, 11,009 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Part number: UNKNOWN
- Condition: Discharged
- Location: Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRE CARGO FWD BOTTLE DISCHARGED. AIRCRAFT DIVERTED TO YYT DECLARED AN EMERGENCY AND LANDED OVERWEIGHT WITHOUT INCIDENT. ALL 5 CARGO BOTTLES WERE DISCHARGED MAINTENCE COULD FIND NO INDICATION OF FIRE. AIRCRAFT WAS FERRY TO JFK FOR FURTHER TROUBLE SHOOTING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
